Shop By Brand :
  1. A
  2. B
  3. C
  4. D
  5. E
  6. F
  7. G
  8. H
  9. I
  10. J
  11. K
  12. L
  13. M
  14. N
  15. O
  16. P
  17. Q
  18. R
  19. S
  20. T
  21. U
  22. V
  23. W
  24. X
  25. Y
  26. Z
  27. #

Acetaminophen suspension cherry flavored liquid for children - 4 Oz

Click the link to view more Acetaminophen Suspension Items
There are no reviews yet. | Write a review
Acetaminophen suspension cherry flavored liquid for children temporarily relieves minor aches and pains headaches, sore throat.
Retail: $4.19
Our Price:$2.53
You Save: $1.66 (39.6%)
    Reward Points on this item:2
    Availability: In Stock

    Usually Ships in 1-2 Business Days
    Qty to Add :
    • UPC : 353807518040

    MANUFACTURER: PREFFERED PLUS PRODUCTS.

    INDICATIONS:

    Acetaminophen suspension cherry flavored liquid for children
    • It temporarily relieves minor aches and pains due to: the common cold, flu, headaches, sore throat, immunizations, toothaches, temporarily reduces fever.
    • It is alcohol free.
    • It is aspirin free.

    INGREDIENTS:

    Active Ingredients

    Acetaminophen Suspension Per Teaspoon (5 mL): Acetaminophen 160 mg.

    Inactive Ingredients

    Butylparaben; Cellulose; Citric Acid; Corn Syrup; FD&C Red #40; Flavors; Glycerin; Propylene Glycol; Purified Water; Sodium Benzoate; Sorbitol; Xanthan Gum.

    DIRECTIONS:

    Shake well before using. Find right dose on chart below. If possible, use weight to dose; otherwise, use age. If needed, repeat dose every 4 hours. Do not use more than 5 times in 24 hours. Under 24 lbs, under 2 yrs: call a doctor. 24-35 lbs, 2-3 yrs: 1 tsp. 36-47 lbs, 4-5 yrs: 1 1/2 tsp. 48-59 lbs, 6-8 yrs: 2 tsp. 60-71 lbs, 9-10 yrs: 2 1/2 tsp. 72-95 lbs, 11 yrs: 3 tsp. Attention: Specifically designed for use with enclosed measuring cup. Use only enclosed measuring cup to dose this product. Do not use any other dosing device.

    WARNINGS:

    Sore throat warning: if sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use with any other product containing acetaminophen. When using this product do not exceed recommended dose (see overdose warning). Stop use and ask a doctor if: new symptoms occur; redness or swelling is present; pain gets worse or lasts for more than 5 days; fever gets worse or lasts for more than 3 days. Keep out of reach of children. Overdose warning: Taking more than the recommended dose (overdose) could cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical even if you do not notice any signs or symptoms.

    Shipping Weight : 0.60 lb
    CA

    The pedia care drops provide safe and effective relief for infants fever.

    Rating:
    Pros:
    Cons:
    This pedia care drops is effective in reducing the fever. It also works well as pain reliever. My small brother loves this bubble gum flavor. I am very happy with this purchase, it arrived quickly.

    NY

    Good product

    Rating:
    Pros:
    Cons:
    This product helps in curing fever,headaches and pains.The taste is pleasant orange.